Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses
Zhenguo Luo,
Liping Luo,
Liu Yang and
Yunhui Zeng
Abstract and Applied Analysis, 2014, vol. 2014, 1-23
Abstract:
A set of easily verifiable sufficient conditions are derived to guarantee the existence and the global stability of positive periodic solutions for two-species competitive systems with multiple delays and impulses, by applying some new analysis techniques. This improves and extends a series of the well-known sufficiency theorems in the literature about the problems mentioned previously.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/785653.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/785653.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:785653
DOI: 10.1155/2014/785653
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().